# SDR SWAA2019010927977

- Difficulty date: December 25, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 66,376 hours, 38,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: D717020001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT INOP.  R&R BATTERY CRADLE PER AMM.
